The modified Noor iterations with errors for non-Lipschitzian mappings in Banach spaces
作者: Kamonrat NammaneeSuthep Suantai
作者单位: 1Department of Mathematics, Faculty of Science, Naresuan University, Phitsanulok 65000, Thailand
2Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
刊名: Applied Mathematics and Computation, 2006, Vol.187 (2), pp.669-679
来源数据库: Elsevier Journal
DOI: 10.1016/j.amc.2006.08.081
关键词: Asymptotically nonexpansive mapping in the intermediate senseCompletely continuousModified Noor iterationOpial’s conditionUniformly convex Banach space
英文摘要: Abstract(#br)In this paper, weak and strong convergence theorems are established for the modified Noor iterations with errors for asymptotically nonexpansive mappings in the intermediate sense in a uniformly convex Banach space. Mann-type and Ishikawa-type iterations are included by the modified Noor iterations with errors. The results obtained in this paper extend and improve the recent ones announced by Schu [J. Schu, Iterative construction of fixed points of asymptotically nonexpansive mappings, J. Math. Anal. Appl. 158 (1991) 407–413; J. Schu, Weak and strong convergence to fixed points of asymptotically nonexpansive mappings, Bull. Austral. Math. Soc. 43 (1991) 153–159], Xu and Noor [B.L. Xu, M.A. Noor, Fixed point iterations for asymptotically nonexpansive mappings in Banach spaces,...
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:1.349 (2012)

×
关键词翻译
关键词翻译
  • 方向 改进
  • errors 错帐
  • iteration 迭代
  • intermediate 中频
  • convex 凸起的
  • modified 改进
  • sense 改进
  • continuous 连续的
  • mapping 映象
  • space 宇宙
  • condition 条件